MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3346/jkms.1999.14.2.227

Медицинская библиотека · Journal of Korean medical science · 1999

Disseminated superficial actinic porokeratosis like drug eruption: a case report.

Hwang S M, Choi E H, Ahn S K

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a 54-year-old male patient who developed an unusual form of generalized drug eruption. He had pain and breathlessness on the left chest wall. He had history of taking several drugs at private clinics under a diagnosis of herpes zoster. Two weeks later he had a generalized skin eruption. Examination showed multiple variable sized, mild pruritic, erythematous macules and papules on the face and upper extremities. Skin lesions take the form of a clinically consistent with disseminated superficial actinic porokeratosis (DSAP). Methylprednisolone 16 mg, astemisole 10 mg, oxatomide 60 mg was prescribed. Topical corticosteroid cream was applied. Within two months, his eruption had cleared almost completely. The pathogenetic mechanisms of this case are unclear, but drug and UV light have been considered.

Для цитирования: Hwang S M, Choi E H, Ahn S K. Disseminated superficial actinic porokeratosis like drug eruption: a case report.. Journal of Korean medical science. 1999. DOI: 10.3346/jkms.1999.14.2.227.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.